Matroids without Adjoint

Bachem, Achim and Wanka, Alfred (1989) Matroids without Adjoint.
Published in: Geometriae dedicata Vol. 29 (3). pp. 311-315.

Abstract

The purpose of this note is to give an example of a rank-4 matroid which not only shows that Levi's intersection property is not a sufficient condition for the existence of an adjoint but also seems to have an interesting structure of the lattice of flats.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr86-027
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 09 Jan 2012 11:47
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/27